On bicomplex numbers with coefficients from the complex Fibonacci sequence

Serpil Halıcı and Şule Çürük
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 25, 2019, Number 3, Pages 126-137
DOI: 10.7546/nntdm.2019.25.3.126-137
Download full paper: PDF, 182 Kb

Details

Authors and affiliations

Serpil Halıcı
Department of Mathematics, Faculty of Sciences and Arts
University of Pamukkale, Turkey

Şule Çürük
Department of Mathematics, Faculty of Sciences and Arts
University of Pamukkale, Turkey

Abstract

The aim of this paper is to introduce a new sequence of bicomplex numbers with coefficients from the complex Fibonacci sequence, and to investigate some fundamental properties of the newly defined sequence.

Keywords

  • Bicomplex number
  • Fibonacci sequence

2010 Mathematics Subject Classification

  • 11B39
  • 11R52

References

  1. Anastassiu, H. T., Atlamazoglou, P. E., & Kaklamani, D. I. (2003). Application of bicomplex (quaternion) algebra to fundamental electromagnetics: A lower order alternative to the Helmholtz equation, IEEE Transactions on Antennas and Propagation, 51 (8), 2130–2136.
  2. Deveci, O., & Shannon, A. G. (2018). The quaternion-Pell sequence, Communications in Algebra, 46 (12), 5403–5409.
  3. Deveci, O., & Shannon, A. G. (2018). The Redheffer numbers and their applications Notes on number theory and discrete math., 4 (4), 26–37.
  4. Flaut, C., & Savin, D. (2014). About quaternion algebras and symbol algebras Bulletin of the Transilvania University of Brasov. Mathematics, Informatics, Physics., Series III, 7 (2), 59.
  5. Halıcı, S. (2012). On Fibonacci quaternions Advances in Applied Clifford Algebras, 22 (2), 321–327.
  6. Halıcı, S. (2013). On complex Fibonacci quaternions. Advances in Applied Clifford Algebras, 23 (1), 105–112.
  7. Halıcı, S. (2019). On Bicomplex Fibonacci Numbers and Their Generalization. In: Models and Theories in Social Systems, Springer, Cham, 509–524.
  8. Hamilton, W. R. (1853). Lectures on Quaternions: Containing a Systematic Statement of a New Mathematical Method; of which the Principles Were Communicated in 1843 to the Royal Irish Academy; and which Has Since Formed the Subject of Successive Courses of Lectures, Delivered in 1848 and Sub Sequent Years, in the Halls of Trinity College, Dublin: With numerous Illustrative Diagrams, and with Some Geometrical and Physical Applications. University Press by MH.
  9. Horadam, A. F. (1963). Complex Fibonacci numbers and Fibonacci quaternions, The American Mathematical Monthly, 70 (3), 289–291.
  10. Horadam, A. F. (1993). Quaternion recurrence relations, Ulam Quarterly, 2 (2), 23–33.
  11. Kabadayi, H., & Yayli, Y. (2011). Homothetic motions at E 4 with bicomplex numbers, Advances in applied Clifford algebras , 21 (3), 541–546.
  12. Koshy, T. (2001). Fibonacci and Lucas numbers with applications. Vol. 1. John Wiley, Sons.
  13. Luna-Elizarraras, M. E., Shapiro, M., Daniele, C. S., & Vajiac, A. (2012). Bicomplex numbers and their elementary functions, Cubo (Temuco), 14 (2), 61–80.
  14. Luna-Elizarraras, M. E., Shapiro, M., Daniele, C. S., & Vajiac, A. (2015). Bicomplex holomorphic functions, The Algebra, Geometry and Analysis of Bicomplex Numbers. Birkhauser.
  15. Nurkan Kaya, S., & Guven, I. (2015). A Note On Bicomplex Fibonacci and Lucas Numbers, arXiv preprint arXiv:1508.03972.
  16. Rochon, D., & Shapiro, M. (2004). On algebraic properties of bicomplex and hyperbolic numbers, Anal. Univ. Oradea, Fasc. Math, 11 (71), 110.
  17. Rochon, D., & Tremblay, S. (2004). Bicomplex quantum mechanics: I. The generalized Schrodinger equation, Advances in Applied Clifford Algebras, 14 (2), 231–248.
  18. Segre, C. (1892). Le rappresentazioni reali delle forme complesse a gli enti iperalgebrici Mathematische Annalen, 40, 413–467.

Related papers

Cite this paper

APA

Halıcı , S. & Çürük, Ş. (2019). On bicomplex numbers with coefficients from the complex Fibonacci sequence. Notes on Number Theory and Discrete Mathematics, 25(3), 126-137, doi: 10.7546/nntdm.2019.25.3.126-137.

Chicago

Halıcı, Serpil and Şule Çürük. (2019). “On bicomplex numbers with coefficients from the complex Fibonacci sequence.” Notes on Number Theory and Discrete Mathematics. Notes on Number Theory and Discrete Mathematics 25, no. 3 (2019): 126-137, doi: 10.7546/nntdm.2019.25.3.126-137.

MLA

Halıcı, Serpil and Şule Çürük.. (2019). “On bicomplex numbers with coefficients from the complex Fibonacci sequence” Notes on Number Theory and Discrete Mathematics 25.3 (2019): 126-137. Print, doi: 10.7546/nntdm.2019.25.3.126-137.

Comments are closed.